# SDR UIEA2021080601722

- Difficulty date: August 6, 2021
- Submitted: August 10, 2021
- Operation: Air carrier
- Aircraft: N640GT
- Make and model: Boeing 767-3S1
- Aircraft serial: 25221
- Aircraft time: 93,695 hours, 19,976 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Actuator
- Part number: 20224324
- Part serial: 497373
- Condition: Faulted
- Location: Ram Air Inlet
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LEFT PACK TEMP EICAS ON PUSHBACK( DEFERRED AUTO MODE INOP AS PER MEL 21-51-03-01, CAT C, MDDR # 151386 ASSIGNED   /  LP 1314146 ITEM 9 - MIA - REMOVED AND REPLACED RAM AIR INLET DOOR ACTUATOR IAW 21-53-03. OPS CHECK GOOD. THIS CLOSES MDDR 151386. PLACARD REMOVED. )
